The argument from scale revisited

Show full item record



Permalink

http://hdl.handle.net/10138/309786

Citation

Vainio , O-P 2018 , ' The argument from scale revisited ' , Theology and Science , vol. 16 , no. 4 , pp. 439-446 . https://doi.org/10.1080/14746700.2018.1525223

Title: The argument from scale revisited
Author: Vainio, Olli-Pekka
Contributor: University of Helsinki, Faculty of Theology
Date: 2018
Language: eng
Number of pages: 8
Belongs to series: Theology and Science
ISSN: 1474-6700
URI: http://hdl.handle.net/10138/309786
Subject: 614 Theology
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
The_Argument_From_Scale_Revisited_endnotes.docx 35.65Kb Microsoft Word View/Open

This item appears in the following Collection(s)

Show full item record